Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 37, NWS Pittsburgh, PA

May 1, 20174 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 12:08 PM EDT for 4 counties in Ohio. It was in force for 67 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2017, 12:08 PM EDT (16:08 UTC)
Expired
May 1, 2017, 1:15 PM EDT
In force
67 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Belmont County, OH, Guernsey County, OH, Muskingum County, OH, Noble County, OH

The radar

The Pittsburgh radar (KPBZ), 148 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 12:45 PM EDTTSTM WND DMGSarahsville, OHTREES DOWN ALONG STATE ROUTES 215... 285... AND 147
May 1, 12:46 PM EDTTSTM WND DMGSarahsville, OHNUMEROUS TREES DOWN
May 1, 12:49 PM EDTNON-TSTM WND GST 462 E Pleasant City, OH
May 1, 12:51 PM EDTTSTM WND DMG2 Nw Belle Valley, OHSEVERAL TREES DOWN
May 1, 12:55 PM EDTTSTM WND DMGSummerfield, OHNUMEROUS TREES DOWN
May 1, 1:00 PM EDTTSTM WND DMGBatesville, OHSEVERAL TREES DOWN
May 1, 1:00 PM EDTTSTM WND DMGLore City, OHSHINGLE/ROOF DAMAGE TO BUCKEYE TRAIL HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 4.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

391 
WUUS51 KPBZ 011608
SVRPBZ
OHC013-059-119-121-011715-
/O.NEW.KPBZ.SV.W.0037.170501T1608Z-170501T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
1208 PM EDT MON MAY 1 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Guernsey County in east central Ohio...
  Muskingum County in east central Ohio...
  Southwestern Belmont County in east central Ohio...
  Noble County in east central Ohio...

* Until 115 PM EDT.

* At 1208 PM EDT, severe thunderstorms were located along a line
  extending from near Perry State Forest to near Athens, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages. 

* Locations impacted include...
  Zanesville...                     Cambridge...
  Caldwell...                       New Concord...
  Byesville...                      South Zanesville...
  North Zanesville...               Dudley...
  Antrim...                         Philo...
  Quaker City...                    Pleasant Grove...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 144 and 193.
 
  Interstate 77 in Ohio between mile markers 21 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud-to-ground lightning is occurring with these storms.
Move indoors immediately.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3999 8219 4016 8136 3995 8128 3995 8123
      3987 8124 3987 8131 3972 8132 3966 8159
      3967 8164 3975 8164 3977 8207 3982 8208
      3982 8217 3991 8216 3991 8223
TIME...MOT...LOC 1608Z 218DEG 43KT 3975 8217 3935 8204 

HAIL...<.75IN
WIND...60MPH
 
$$

TAX
4 follow-up statements
388 
WWUS51 KPBZ 011638
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1238 PM EDT MON MAY 1 2017

OHC013-059-119-121-011715-
/O.CON.KPBZ.SV.W.0037.000000T0000Z-170501T1715Z/
Guernsey OH-Muskingum OH-Belmont OH-Noble OH-
1238 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR GUERNSEY...SOUTHEASTERN MUSKINGUM...SOUTHWESTERN BELMONT AND
NOBLE COUNTIES...

At 1238 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of North Zanesville to near
McConnelsville, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Cambridge...                      Caldwell...
New Concord...                    Byesville...
Dudley...                         Antrim...
Quaker City...                    Senecaville...
Pleasant City...                  Cumberland...
Lore City...                      Old Washington...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 161 and 193.
 
  Interstate 77 in Ohio between mile markers 21 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud-to-ground lightning is occurring with these storms.
Move indoors immediately.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for east central
Ohio.

LAT...LON 4016 8136 3995 8128 3995 8123 3987 8124
      3987 8131 3972 8132 3966 8159 3967 8164
      3975 8164 3976 8183 4004 8192
TIME...MOT...LOC 1638Z 218DEG 43KT 4002 8190 3962 8177 

HAIL...<.75IN
WIND...60MPH
 
$$

TAX
366 
WWUS51 KPBZ 011656
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1256 PM EDT MON MAY 1 2017

OHC119-011705-
/O.CAN.KPBZ.SV.W.0037.000000T0000Z-170501T1715Z/
Muskingum OH-
1256 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKINGUM COUNTY
IS CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.


LAT...LON 4016 8136 3995 8128 3995 8123 3987 8124
      3987 8131 3972 8132 3966 8159 3967 8164
      3985 8158 4010 8162
TIME...MOT...LOC 1655Z 218DEG 43KT 4017 8174 3977 8162 

$$

OHC013-059-121-011715-
/O.CON.KPBZ.SV.W.0037.000000T0000Z-170501T1715Z/
Guernsey OH-Belmont OH-Noble OH-
1256 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR CENTRAL GUERNSEY...SOUTHWESTERN BELMONT AND NOBLE COUNTIES...

At 1255 PM EDT, severe thunderstorms were located along a line
extending from 7 miles south of West Lafayette to near Caldwell,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Cambridge...                      Caldwell...
Byesville...                      Dudley...
Antrim...                         Quaker City...
Senecaville...                    Pleasant City...
Lore City...                      Old Washington...
Summerfield...                    Belle Valley...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 178 and 193.
 
  Interstate 77 in Ohio between mile markers 21 and 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Continuous cloud-to-ground lightning is occurring with these storms.
Move indoors immediately.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for east central
Ohio.

LAT...LON 4016 8136 3995 8128 3995 8123 3987 8124
      3987 8131 3972 8132 3966 8159 3967 8164
      3985 8158 4010 8162
TIME...MOT...LOC 1655Z 218DEG 43KT 4017 8174 3977 8162 

HAIL...<.75IN
WIND...60MPH
 
$$

TAX
256 
WWUS51 KPBZ 011704
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
104 PM EDT MON MAY 1 2017

OHC013-059-121-011715-
/O.CON.KPBZ.SV.W.0037.000000T0000Z-170501T1715Z/
Guernsey OH-Belmont OH-Noble OH-
104 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR EASTERN GUERNSEY...SOUTHWESTERN BELMONT AND NORTHEASTERN NOBLE
COUNTIES...

At 104 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Freeport to 9 miles southwest of
Barnesville, moving northeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Antrim...                         Quaker City...
Lore City...                      Old Washington...
Summerfield...                    Salesville...
Batesville...                     Seneca Lake Park...
Salt Fork State Park...           

This includes  Interstate 70 in Ohio between mile markers 185 and
193.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Continuous cloud-to-ground lightning is occurring with these storms.
Move indoors immediately.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for east central
Ohio.

LAT...LON 4016 8136 3995 8128 3995 8123 3987 8124
      3987 8131 3972 8132 3970 8139 3987 8142
      4008 8151
TIME...MOT...LOC 1704Z 220DEG 53KT 4027 8139 3987 8127 

HAIL...<.75IN
WIND...60MPH
 
$$

TAX
020 
WWUS51 KPBZ 011713
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
113 PM EDT MON MAY 1 2017

OHC013-059-121-011723-
/O.EXP.KPBZ.SV.W.0037.000000T0000Z-170501T1715Z/
Guernsey OH-Belmont OH-Noble OH-
113 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GUERNSEY...
SOUTHWESTERN BELMONT AND NORTHEASTERN NOBLE COUNTIES WILL EXPIRE AT
115 PM EDT...

The storms that prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A tornado watch remains in effect until 700 PM EDT for east central
Ohio.

LAT...LON 4016 8136 3995 8128 3995 8123 3987 8124
      3987 8131 3972 8132 3970 8139 3987 8142
      4008 8151
TIME...MOT...LOC 1713Z 218DEG 43KT 4035 8131 3995 8119 

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:00 PM EDT, 8 minutes earlier.

Area forecast discussion, May 1, 12:00 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1200 PM EDT Mon May 1 2017

.SYNOPSIS...
A cold front will bring widespread showers and thunderstorms
today, followed by much cooler temperatures through late week.

&&

.NEAR TERM /THROUGH TONIGHT/...
No major changes to thinking for the midday update. Made some
further tweaks to various grids, but still expecting a
convective line to develop and move across during the afternoon.
Some cloud breakup noted in southeast Ohio as well as southeast
of Pittsburgh, which will augment instability and support the
severe threat. Still think damaging wind gusts are the primary
threat with the developing linear convective mode, but cannot
rule out a tornado or two, with the best chance for that across
the east and southeast counties where shear is maximized in a
few hours. The severe risk should end by 22Z or so as the
occluded boundary moves east.

Temperatures will cool fairly quickly behind the boundary.
An upper trough will pivot eastward overnight with shower
chances lingering. Overnight lows will be fairly close to
seasonal averages.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Cool temperatures will continue as the closed low departs, but
upper troughing remains in place until Wednesday night. Another
wave deepening over the central plains will be the next
weather-makes for Thursday as the low pressure system moves
across the lower Ohio Valley. The models are handling this
system well, so confidence was high enough to add categorical
PoPs to the forecast. Forecast precipitation should be the
limiting factor for temps on Thursday thus, temperatures are
forecast to run about 10 degrees below averages through the
period.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Upper troughing will persist across the eastern CONUS through
the long term. Expect below average temperatures and shower
chances to continue.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Have added low level wind shear to all TAFs with 12Z issuance as
upper air balloon launch showed 40 kt of wind at 2 kft with a
lack of surface gusts. Once surface wind gusts begin, allowed
LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt
gusts by noon in advance of today's cold front. The front will
bring showers and thunderstorms, with wind gusts up to 50 kt
possible in the strongest thunderstorms. Current expectation
brings the potential squall line through the region between 15Z
at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will
continue behind the front into tonight, and ceilings will
eventually drop to MVFR before sunrise on Tuesday.

.Outlook...
Restrictions are likely with Thu/Fri low pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, May 1, 3:33 AM EDT, 8 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
333 AM EDT Mon May 1 2017

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-021-
509>514-020745-
Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
333 AM EDT Mon May 1 2017

This Hazardous Weather Outlook is for western Maryland, northwest
Pennsylvania, southwest Pennsylvania, west central Pennsylvania,
western Pennsylvania, northern West Virginia and northern panhandle
of West Virginia.

.DAY ONE...Today and Tonight.

Numerous showers and thunderstorms, some of which may be strong to
severe, will cross the region with a cold front today. The primary
threat is damaging wind, but large hail and an isolated tornado are
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-020745-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum-
Guernsey-Belmont-Noble-Monroe-
333 AM EDT Mon May 1 2017

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms, some of which may be strong to
severe, will cross the region with a cold front today. The primary
threat is damaging wind.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

34

In the hours before

Special weather statement, May 1, 11:31 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1131 AM EDT MON MAY 1 2017

OHZ039-048-057-011615-
Tuscarawas-Coshocton-Muskingum-
1131 AM EDT MON MAY 1 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
CENTRAL COSHOCTON...NORTH CENTRAL MUSKINGUM AND NORTHWESTERN
TUSCARAWAS COUNTIES...

At 1131 AM EDT, a strong thunderstorm was located near Coshocton,
moving northeast at 55 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
New Philadelphia...               Dover...
Coshocton...                      Strasburg...
West Lafayette...                 Sugarcreek...
Dresden...                        Bolivar...
Baltic...                         Mineral City...
Warsaw...                         Conesville...

This includes  Interstate 77 in Ohio between mile markers 81 and 94.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4045 8196 4044 8168 4063 8167 4065 8147
      4067 8146 4066 8144 4065 8144 4065 8137
      4064 8133 4007 8191 4012 8207
TIME...MOT...LOC 1531Z 213DEG 49KT 4023 8196

TAX
Special weather statement, May 1, 11:48 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1148 AM EDT MON MAY 1 2017

OHZ048-057-058-068-011645-
Guernsey-Noble-Coshocton-Muskingum-
1148 AM EDT MON MAY 1 2017

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT WESTERN GUERNSEY...SOUTHWESTERN COSHOCTON...MUSKINGUM AND
WESTERN NOBLE COUNTIES...

At 1148 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northwest of Frazeysburg to near
Perry State Forest. Movement was east at 40 mph.

Wind gusts up to 45 mph are possible with these storms.

Locations impacted include...
Zanesville...                     Cambridge...
New Concord...                    Byesville...
South Zanesville...               North Zanesville...
Dresden...                        Frazeysburg...
Philo...                          Pleasant Grove...
Cumberland...                     Conesville...

This includes the following highways...
  Interstate 70 in Ohio near mile marker 143, and between mile
  markers 145 and 180.

  Interstate 77 in Ohio between mile markers 44 and 55.

These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3995 8223 3995 8220 4026 8219 4015 8153
      3960 8159 3966 8159 3967 8164 3975 8164
      3977 8207 3982 8208 3982 8217 3991 8216
      3991 8223
TIME...MOT...LOC 1548Z 292DEG 30KT 4025 8219 3984 8222

TAX
Special weather statement, May 1, 11:54 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1154 AM EDT MON MAY 1 2017

OHZ048-011630-
Coshocton-
1154 AM EDT MON MAY 1 2017

...A LINE OF SHOWERS CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHWESTERN COSHOCTON COUNTY...

At 1154 AM EDT, radar indicated showers were located along a line
extending from near Gambier to 9 miles northwest of Frazeysburg.
Movement was northeast at 40 mph.

Wind gusts up to 45 mph are possible with these showers.

Locations impacted include...
Warsaw...                         Nellie...
Walhonding...                     Blissfield...
New Guilford...                   Layland...

These showers may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4046 8218 4045 8181 4044 8180 4024 8202
      4024 8220
TIME...MOT...LOC 1554Z 236DEG 40KT 4039 8234 4022 8224

TAX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 11:31 AM EDTSpecial Weather StatementPBZCoshocton44 min
May 1, 11:48 AM EDTSpecial Weather StatementPBZMuskingum57 min
May 1, 11:54 AM EDTSpecial Weather StatementPBZCoshocton36 min
May 1, 11:58 AM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas47 min
May 1, 12:37 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe, Noble38 min
May 1, 12:42 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas63 min
May 1, 12:51 PM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Guernsey, Harrison, Monroe, Noble and 1 more39 min
May 1, 1:22 PM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Harrison, Jefferson53 min
May 1, 1:35 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson55 min
May 1, 1:50 PM EDTAreal Flood AdvisoryPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.